×

zbMATH — the first resource for mathematics

Adaptive stabilization of nonlinear systems. (English) Zbl 0787.93083
Kokotović, Petar V. (ed.), Foundations of adaptive control. Berlin: Springer-Verlag. Lect. Notes Control Inf. Sci. 160, 347-433 (1991).
Summary: An overview of the various parametric approaches which can be adopted to solve the problem of adaptive stabilization of nonlinear systems is presented. The Lyapunov design and two estimation designs-equation error filtering and regressor filtering – are revisited. This allows us to unify and generalize most of the available results on the topic and to propose a classification depending on the required extra assumptions – matching conditions or growth conditions.
For the entire collection see [Zbl 0777.00041].

MSC:
93D21 Adaptive or robust stabilization
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite